# SDR SWAA2022050388414

- Difficulty date: March 26, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOC BS 500D STR 19 RH SIDE FWD CARGO COMPARTMENT 2022-165113 / [01] REPLACED GUSSET LOC. BS 500D STR 19 RH SIDE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 SHEET 174 REV -. GUSSET P/N: 143A9481-5; P/O: 2021-176945. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CERTIFIED STEP 1 COMPLETE RII  IAW B737-700 SRM 51-40-02 AND DWG 143A7902 SHEET 174
